# SDR SWIA202005140708

- Difficulty date: March 31, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: SH670318216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE, AFT ANGLE CAP IS EXFOLIATED 100% AT CORNER EDGE. ( AS MARKED )   (C-CHECK) RO 5/10/2020   REMOVED PAX DOOR SURROUNDING STRUCTURE, AFT ANGLE CAP P/N:SH670-31821-6 AND REPLACED WITH NEW REFERENCING CRJ 900 SRM AND BOMBARDIER DRAWING, REV: AE.  COMPLIED WITH SKYWEST TASK CARD .  COMPLETED SKYWEST FORM M-337.
